Osaka Journal of Mathematics

Maximal ideal cycles over normal surface singularities of Brieskorn type

Kazuhiro Konno and Daisuke Nagashima

Full-text: Open access

Abstract

For normal two dimensional hypersurface singularities of Brieskorn type, concrete descriptions are given to both the fundamental cycle and the maximal ideal cycle on a star-shaped good resolution space. It is determined when these two cycles coincide.

Article information

Source
Osaka J. Math., Volume 49, Number 1 (2012), 225-245.

Dates
First available in Project Euclid: 21 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1332337245

Mathematical Reviews number (MathSciNet)
MR2903261

Zentralblatt MATH identifier
1246.14051

Subjects
Primary: 14J17: Singularities [See also 14B05, 14E15]
Secondary: 32S25: Surface and hypersurface singularities [See also 14J17]

Citation

Konno, Kazuhiro; Nagashima, Daisuke. Maximal ideal cycles over normal surface singularities of Brieskorn type. Osaka J. Math. 49 (2012), no. 1, 225--245. https://projecteuclid.org/euclid.ojm/1332337245


Export citation

References

  • E. Brieskorn and H. Knörrer: Plane Algebraic Curves, Birkhäuser, Basel, 1986.
  • D.J. Dixon: The fundamental divisor of normal double points of surfaces, Pacific J. Math. 80 (1979), 105–115.
  • \begingroup A. Fujiki: On resolutions of cyclic quotient singularities, Publ. Res. Inst. Math. Sci. 10 (1974), 293–328. \endgroup
  • F. Hirzebruch: Über vierdimensionale Riemannsche Flächen mehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen, Math. Ann. 126 (1953), 1–22.
  • U. Karras: On pencils of curves and deformations of minimally elliptic singularities, Math. Ann. 247 (1980), 43–65.
  • U. Karras: Methoden zur Berechnung von Albebraischen Invarianten und zur Konstruktion von Deformationen Normaler Flachensingularitaten, Habilitationschrift, Dortmund, 1981
  • P. Orlik and P. Wagreich: Isolated singularities of algebraic surfaces with $\mathrm{C}^{\ast}$ action, Ann. of Math. (2) 93 (1971), 205–228.
  • T. Tomaru: On Gorenstein surface singularities with fundamental genus $p_{f}\geq 2$ which satisfy some minimality conditions, Pacific J. Math. 170 (1995), 271–295.
  • T. Tomaru: A formula of the fundamental genus for hypersurface singularities of Brieskorn type, Ann. Rep. Coll. Med. Care Technol. Gunma Univ. 17 (1996), 145–150.
  • T. Tomaru: On Kodaira singularities defined by $z^{n}=f(x,y)$, Math. Z. 236 (2001), 133–149.
  • T. Tomaru: Pinkham–Demazure construction for two dimensional cyclic quotient singularities, Tsukuba J. Math. 25 (2001), 75–83.
  • T. Tomaru: $\mathbb{C}^{*}$-equivariant degenerations of curves and normal surface singularities with $\mathbb{C}^{*}$-action, preprint.
  • P. Wagreich: Elliptic singularities of surfaces, Amer. J. Math. 92 (1970), 419–454.
  • S.S.T. Yau: On maximally elliptic singularities, Trans. Amer. Math. Soc. 257 (1980), 269–329.